Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Representation type of finite quiver Hecke algebras of type $ D^{(2)}_{\ell+1}$


Authors: Susumu Ariki and Euiyong Park
Journal: Trans. Amer. Math. Soc. 368 (2016), 3211-3242
MSC (2010): Primary 16G60, 17B67, 81R10
DOI: https://doi.org/10.1090/tran/6411
Published electronically: July 22, 2015
MathSciNet review: 3451875
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give an Erdmann-Nakano type theorem for the finite quiver Hecke algebras $ R^{\Lambda _0}(\beta )$ of affine type $ D^{(2)}_{\ell +1}$, which tells their representation type. If $ R^{\Lambda _0}(\beta )$ is not of wild representation type, we may compute its stable Auslander-Reiten quiver.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 16G60, 17B67, 81R10

Retrieve articles in all journals with MSC (2010): 16G60, 17B67, 81R10


Additional Information

Susumu Ariki
Affiliation: Department of Pure and Applied Mathematics, Graduate School of Information Science and Technology, Osaka University, Toyonaka, Osaka 560-0043, Japan
Email: ariki@ist.osaka-u.ac.jp

Euiyong Park
Affiliation: Department of Mathematics, University of Seoul, Seoul 130-743, Republic of Korea
Email: epark@uos.ac.kr

DOI: https://doi.org/10.1090/tran/6411
Received by editor(s): June 17, 2013
Received by editor(s) in revised form: February 24, 2014
Published electronically: July 22, 2015
Additional Notes: The first author was supported in part by JSPS, Grant-in-Aid for Scientific Research (B) 23340006.
Article copyright: © Copyright 2015 American Mathematical Society